Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Muscular pain on hands, elbows, hips. No fever. Medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hi, Since last 2 days, I'm having little pain on muscle strecthes on hands,elbows,legs,hips..etc...No Fever though...

Any specific thing to check on this condition? any medication to take in?

Also, Are there any Bangalore hospitals that give good economic packages for complete Cardiach Health check? I know of Manipal, which charges around 2000Rs?
Posted Mon, 21 May 2012 in Bones, Muscles and Joints
Answered by Dr. Jasvinder Singh 24 minutes later
Thanks for posting your query.

Generalised aches on muscle stretches are often found in vitamin D and magnesium deficiency.

I suggest you to consult an endocrinologist and get prescribed vitamin D and magnesium supplements. Your symptoms should improve with that. Also eat magnesium XXXXXXX foods like bananas, beans, chickpeas, fish, nuts, soybeans, spinach etc which are natural sources of magnesium.

Regarding vitamin D levels, you need to take a XXXXXXX of vitamin D with milk or curd once a week for 8 weeks and then once a month. Each XXXXXXX contains 60,000 IU of vitamin D. But these should be taken only after getting your vitamin D levels checked.

Regarding the cardiac check up in Bangalore, you can consult Vydehi institute of medical sciences at 82 EPIP Area, Whitefield, Bangalore - 560 066, Karnataka – INDIA and enquire about their cardiac healthcheck up programs.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor